# SDR 98ZZZX4246

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88LT
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0835
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16201700
- Condition: Damaged
- Location: Rt Mlg
- Part time: 2,663 hours
- Component: Cleveland, 4040A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING TIRE, RIGHT INBOARD WHEEL HALF BEARING CONE WAS FOUND LOOSE IN HUB.  PERSONS UNKNOWN HAD PREVIOUSLY ATTEMPTED TO STAKE CONE IN PLACE.  WHEEL HALF WAS REJECTED DUE TO OVERSIZE BORE AND DAMAGE FROM STAKING ATTEMPT.  SUBMITTER STATED CAUSE AS IMPROPER  MAINTENANCE REPAIR.  WHEEL HALF WAS REPLACED.
